标题:ZERO DISTRIBUTION OF DIRICHLET L-FUNCTIONS
作者:Hu, Pei-Chu; Wu, Ai-Di
作者机构:[Hu, Pei-Chu; Wu, Ai-Di] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Hu, PC
通讯作者地址:[Hu, PC]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
来源:ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA
出版年:2016
卷:41
期:2
页码:775-788
DOI:10.5186/aasfm.2016.4152
关键词:Riemann Zeta function; Dirichlet L-function; simple zeros; distinct; zeros
摘要:In this paper, we point out that there exists a positive percentage of the simple a-points of L-chi for a complex number a. Furthermore, we establish some inequalities about the number of distinct zeros of Dirichlet L-functions employing value distribution theory and other analytic tools.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85046684584&doi=10.5186%2fAASFM.2016.4152&partnerID=40&md5=0eb94b526abd9571a68a943eed7f4c19
TOP